# SDR CALA2011092700627

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 45,546 hours, 15,103 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN NR 1 ENGINE PER "FUEL LEAK" CHECK LIST.  WINDMILL APPROX 45 MIN.  MAINTAINED HYDRAULIC PRESSURE AND POSITIVE OIL PRESSURE.  PERFORMED POWERPLANT ADJ & TEST 3A,3B,5,8 & TEST 13.  ALL TEST PARAMETERS NORMAL.  FUEL FLOW NORMAL FOR BOTH ENGS.
